# SDR F3LA2008103000700

- Difficulty date: October 29, 2008
- Submitted: October 30, 2008
- Operation: Air carrier
- Aircraft: N932FR
- Make and model: Airbus A319-111
- Aircraft serial: 2258
- Aircraft time: 15,760 hours, 7,666 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Part number: 087021673
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C3 C-CHECK, INSPECTION NOTED THE PATH LIGHT PLUG IN FOR ROW 8, SEATS ABC, WAS PULLED OFF.  MAINTENANCE REMOVED AND REPLACED THE EMERGENCY LIGHT WIRING AND PLUG IN ACCORDANCE WITH ASM 33-51-00 SCH 04 P 105, FIGURE 2 AND AMM 33-51-00-710-009.  MAINTENANCE PERFORMED OPERATIONAL CHECK IN ACCORDANCE WITH AMM 33-51-00-710-009.
